Home, About, Contact Us, FAQ

Has anyone came off of invega sustenna?


#451

When I get off this injection will I be able to atleast feel happy and stuff? I experience no pleasure on it, I’m depressed if it lets me even feel depressed, and I’m scared to death that I won’t be able to ever feel normal even if I get off it. I thought all AP’s do what Invega does but I realize I’m wrong, I just want to be happy again and I’m afraid it blocked my dopamine receptors permanently… I just want to have feelings again


#452

You will feel again my man. It took me 100 days and I was back to normal


#453

my last injection was last month so I’m feeling better but I’m not sure what all it’s done to me internally. Hoping to get put on another anti-psychotic in pill form next month.


#454

I was force injected a 234mg loading dose and a 156mg “booster” late November 17’. I just don’t feel the same anymore. I do not have any problems or hear voices. The shot was very inhumane and, I’ve read, can cause permanent brain damage. It’s ruined peoples lives.
I’d just like an idea of personal experiences and, if at all, knowledge of recovery.
The half life and complete elimination timeline is extremely long at 150 day half-life and over a 300 day total elimination period.
Has there been any success of recovering from the inhumanity of Invega Sustenna.


#455

Why did you get the shot? What we’re your symptoms? What meds are you on now?

I got an invega shot many moons ago and it had no lasting effect.


#456

I wouldn’t advise going off meds if they are helping your symptoms.

I was forced to be on the invega shot and then the pills. The pills worked better for me. Then i switched to vraylar. I have not been off meds completely for years.


#457

Yea u will recover in 100 days more or less


#458

#459

Hi Wallafish,

 So it sounds like you've been through this already. Is everything back to normal and functioning regularly? I sure hope you've found peace.
 What doses were they putting you on? 
 3 months, right?
 How long have you been clean from Sustenna?

          Josiah

#460

I’m not symptomatic.
Thanks for the input though.

 Josiah

#461

What’s your diagnosis?


#462

Yea i was a zombie for about 2 months, then came alright when i was coming off invega

I had the 150mg xeplion injections, European name for invega.

Read the link i poested theres good info in there


#463

I received the shot because I was having problems with staff and a patient. I really wanted out of that hospital. I’m not symptomatic, I just wasn’t adjusting to the “commitment” there. A lady lied on me and said I basically couldn’t take care of myself. She thought I was putting feces in my hair when I was using dehydrated coffee granules as an antiseptic to wash my hands after being thrown in Isolation in prison because of a DWI. I went directly from prison to the “hospital” when I should of been strsight discharged into the free world because of her lies.


#464

But what’s your Dx? Are you sz?


#465

I’m not familiar with those terms. Sorry, I’m actually not schizophrenic. I just wanted to communicate with you all on that injection.


#466

So you came back after 2 months?
I feel really unmotivated and uninterested in anything productive. I’m having problems thinking and overall, communicating optimally.


#467

It was exagerated and inappropriately a misdiagnosis of scizoeffective.


#468

I was force injected a 234mg loading dose and a 156mg “booster” late November 17’. I just don’t feel the same anymore. I do not have any problems or hear voices. The shot was very inhumane and, I’ve read, can cause permanent brain damage. It’s ruined peoples lives.
I’d just like an idea of personal experiences and, if at all, knowledge of recovery.
The half life and complete elimination timeline is extremely long at 150 day half-life and over a 300 day total elimination period.
Has there been any success of recovering from the inhumanity of Invega Sustenna.


#469

It sounds like the Invega sustains is working - and keeping the voices away. Thats a good thing, most of us here think.

The stress of psychosis causes brain damage - and the medications help prevent that, and also many other things - like loss of housing due to bad decision making or conflicts, etc.

Many people here are on Invega here - and while its far from a perfect medication (is there such a thing?) the benefits outweigh the negatives.

I recommend you read this recent research:

Gray Matter Loss in Brain Due to Psychotic Episodes / Schizophrenia, Not From Medications
http://schizophrenia.com/?p=692


#470

I think I’m doing alright in some ways after my last Invega shot in October last year. Mainly I suffer from anger from post traumatic stress flashbacks.